# SDR AALA202512266878

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,790 hours, 28,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISES CREW ON FORWARD SERVICE DOOR THE EXIT SLIDE HAS A WHITE PLASTIC RING THAT HAS PLAY IN IT, ON LEFT SIDE. FLIGHT ATTENDANT CONCERNED SLIDE MAY DEPLOY WHEN DOOR IS OPENED. MAINTENANCE RE-SECURED PLASTIC RING ON SERVICE DOOR AS REQUIRED.
